The nature of solutions to linear passive complementarity systems

M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

6 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings CDC 99
PublisherUnknown Publisher
Pages3043-3048
Publication statusPublished - 1999

Cite this

Camlibel, M. K., Heemels, W. P. M. H., & Schumacher, J. M. (1999). The nature of solutions to linear passive complementarity systems. In Proceedings CDC 99 (pp. 3043-3048). Unknown Publisher.